# SDR AALA991123

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRE TO LEFT AFT OVERWING EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
